# SDR DJFA2005101

- Difficulty date: May 27, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N847CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258647
- Aircraft time: 1,687 hours, 1,047 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 501 hours, 316 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 30751604
- Part serial: P107916
- Condition: Leaking
- Location: Left
- Part time: 501 hours, 316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMBOUT, THE LEFT ENGINE OIL PRESSURE BEGAN TO DROP.  AS AIRCRAFT CLIMBED, THE OIL PRESSURE MOVED INTO THE YELLOW ARC.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO KPBI WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED THAT THE LEFT ENGINE OUTBOARD OIL CAP WAS NOT SECURED AND WAS FOUND WITHIN THE COWLING.  THE LEFT ENGINE OIL WAS SERVICED WITH 3 QUARTS OF OIL AND THE OIL CAP WAS RESECURED.  THE CHIP DETECTOR WAS INSPECTED WITH NO NOTED DEBRIS.  THE ENGINE WAS GROUND RUN WITH NO NOTED DISCREPANCIES AND AIRCRAFT WAS RETURNED TO SERVICE.
